Get E-Book on COVID-19

Q. Why do I get pain and gassy feeling in the stomach?

Answered by
Dr. Padmapriya Chandran
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 24, 2016 and last reviewed on: Jul 11, 2020

Hi doctor,

I am having symptoms of stomach ache like having gall stones and noticing gas. I went to the doctor and had all the blood tests. The result showed nothing, but a low vitamin D. I went to so many doctors and nothing found abnormal. I am always thinking about my condition and the situation of my son if I die as I am a divorcee. Sometimes, panic attacks happen when I hear any disease. What should I do to erase these thoughts from my mind? Please help.

Dr. Padmapriya Chandran

Psychiatry Psychologist/ Counsellor
#

Hi,

Welcome to icliniq.com.

  • You have mentioned gastrointestinal symptoms without any detectable cause. You seem to be suffering from insecurity in life, which is the conflict in your unconscious mind and that got converted into a physical symptom.
  • Very often these unexplained physical symptoms may be the symptom of a conversion disorder. The symptom, which is not relieved by any gas medication, should be addressed by aiming to resolve your inner conflict.
  • This does not mean that you are feigning your symptoms. It only conveys that your mind is distressed and it needs an outlet.
  • Please visit a psychiatrist so that he can explore your inner self and help you out. I suggest you tablet Feliz S plus (Escitalopram) one tablet at night for two weeks. Consult a psychiatrist, discuss with him or her and take the medicine with consent.

For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist


Was this answer helpful?

 | 

Related Questions:
Diagnosis and Management of Psychogenic Movement Disorders
I often wake up at 3 AM dreaming about a woman I do not know. Why?
Does Lexapro take a long time to start working?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I am not getting sleep even after taking Stalopam. Why?

Query: Hi doctor, I am suffering from insomnia. I have been taking Stalopam for six months, but I am unable to sleep in the night. I had Feliz S Plus before two years, and it worked for me. But, I was advised by my doctor to stop it. What to do now?  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.